# SDR IPXA2019061072951

- Difficulty date: May 17, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER W/W LEFT PUSH ROD FEED THRU CUT-OUT DOUBLER IS CRACKED.REMOVED AND REPLACED DOUBLER IN CTR. W/W IAW SRM 51-33-01. (MINOR)
